Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 20, NWS Key West, FL

March 29, 2014

NWS Key West, FL issued this small craft advisory at Mar 29, 2014, 10:25 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2014, 10:25 PM EDT (02:25 UTC)
Expired
Mar 30, 2014, 8:33 PM EDT
In force
22 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WHUS72 KKEY 300225
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1025 PM EDT SAT MAR 29 2014

GMZ033-034-300900-
/O.NEW.KKEY.SC.Y.0020.140330T0225Z-140330T0900Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
1025 PM EDT SAT MAR 29 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS OF THE OFFSHORE GULF OF MEXICO. 

* WINDS AND WAVES...SUSTAINED NORTHWEST TO NORTH SURFACE WINDS NEAR
  20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS
  HIGH AS 6 FEET CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
4 follow-up statements
151 
WHUS72 KKEY 300832
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
432 AM EDT SUN MAR 30 2014

GMZ035-044-054-055-074-075-301645-
/O.EXB.KKEY.SC.Y.0020.140330T0900Z-140331T0300Z/
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
432 AM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE SOUTHEASTERN GULF OF MEXICO WEST OR MAINLAND MONROE
COUNTY...NEAR THE DRY TORTUGAS...AND NORTH OF THE LOWER KEYS...AND
THE FLORIDA STRAITS AND HAWK CHANNEL WEST OF SEVEN MILE BRIDGE.

* WINDS AND WAVES...WINDS WILL BECOME SUSTAINED NORTHWEST TO NORTH
  NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS BY MIDDAY. SEAS AS HIGH AS
  7 FEET CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ033-034-301645-
/O.EXT.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
432 AM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS AND WAVES...WINDS WILL BECOME SUSTAINED NORTHWEST TO NORTH
  NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS BY MIDDAY. SEAS AS HIGH AS
  7 FEET CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
170 
WHUS72 KKEY 301430
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1030 AM EDT SUN MAR 30 2014

GMZ033>035-044-054-055-074-075-302030-
/O.CON.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1030 AM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTH WINDS WILL BE NEAR 20 KNOTS...WITH GUSTS
  NEAR 25 KNOTS. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED IN THE
  OFFSHORE GULF AND WESTERN ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
219 
WHUS72 KKEY 301908
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
308 PM EDT SUN MAR 30 2014

GMZ033>035-044-054-055-074-075-310230-
/O.CON.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
308 PM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTH WINDS WILL BE NEAR 20 KNOTS EARLY...AND
  GUSTY ESPECIALLY WEST OF KEY WEST. SEAS AS HIGH AS 7 FEET CAN BE
  EXPECTED IN THE OFFSHORE GULF AND WESTERN ATLANTIC WATERS THROUGH
  LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
407 
WHUS72 KKEY 310033
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
833 PM EDT SUN MAR 30 2014

GMZ033>035-044-054-055-074-075-310145-
/O.CAN.KKEY.SC.Y.0020.000000T0000Z-140331T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
833 PM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR NEARSHORE AND OFFSHORE
COASTAL WATERS SURROUNDING THE LOWER KEYS. BE THAT AS IT MAY...SMALL
CRAFT ARE URGED TO EXERCISE CAUTION ON THE COASTAL WATERS OF THE
FLORIDA STRAITS AND OFFSHORE GULF OF MEXICO TONIGHT DUE TO SUSTAINED
NORTH SURFACE WINDS OF 15 TO 20 KNOTS.

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 2:39 PM EDT, 7 hours 46 minutes earlier.

Area forecast discussion, Mar 29, 2:39 PM EDT, 7 hours 46 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
239 PM EDT SAT MAR 29 2014

.DISCUSSION...
.CURRENTLY...
SURFACE WINDS HAVE VEERED A LITTLE MORE SOUTHERLY THIS AFTERNOON
AND HAVE REMAINED LESS THAN 10 KNOTS OVER THE ISLANDS AND 10 TO 15
KNOTS ALONG THE REEF. TEMPERATURES HAVE STABILIZED AND REMAINED
FROM 82-84 DEGREES ACROSS THE ISLANDS. OCCASIONAL SMALL LIGHT
SHOWERS HAVE POPPED UP IN THE STRAITS BUT HAVE BEEN SHORT LIVED AS
THEY ENTRAIN DRY AIR ABOVE THE SURFACE LAYER.

.TONIGHT AND TOMORROW...
WINDS WILL BECOME LIGHT AND VARIABLE THIS EVENING BEFORE
ORGANIZING OUT OF THE WEST OVERNIGHT IN ADVANCE OF FRONTAL
PASSAGE. GUIDANCE HAS BEEN FAIRLY CONSISTENT BRINGING THE FRONT
THROUGH THE KEYS AROUND 12Z GIVE OR TAKE AN HOUR. MODEL SOUNDINGS
SHOW FAIRLY UNIDIRECTIONAL FLOW FROM THE SOUTHWEST AND WEST IN
ADVANCE OF THE FRONT...WITH UNIMPRESSIVE SHEAR THROUGH THE LOWEST
FEW KILOMETERS. CAPE VALUES ARE SUFFICIENT BETWEEN 2500 TO 3000
J/KG TO SUPPORT CONVECTION...BUT DRY AIR WILL LINGER
BETWEEN 800 AND 500 MB AND MOISTEN SLOWLY AS THE FRONT APPROACHES.
THEREFORE PRECIPITATION SHOULD BE LIMITED TO JUST IN ADVANCE OF
THE FRONT SOMEWHERE BETWEEN 6Z AND 13Z. ISOLATED THUNDER IS
POSSIBLE...WITH SOME CELLS POTENTIALLY STRONG...BUT NO SVR
EXPECTED. THE FRONT WILL PUSH THROUGH QUICKLY AND CONDITIONS WILL
IMPROVE BY LATE MORNING WITH SUNNY SKIES...COOLER TEMPS AND LOWER
DEWPOINTS.

&&

.MONDAY THROUGH SATURDAY...
WINDS WILL BEGIN TO VEER TO NORTHEAST TO EAST BEGINNING SUNDAY
NIGHT AND MONDAY AS SHALLOW HIGH PRESSURE BUILDS IN THE THE GULF
AND OVER FLORIDA. DRY AIR ALOFT WILL PREVAIL...SO NO PRECIPITATION
IS ANTICIPATED THROUGH THURSDAY AT LEAST...AND VERY SMALL CHANCE
FRIDAY AND SATURDAY.

&&

.MARINE...
WINDS WILL BECOME WESTERLY TO NORTHWESTERLY OVERNIGHT AND BEGIN TO
INCREASE TOWARDS MORNING AS A FRONT APPROACHES AND MOVES THROUGH THE
KEYS EARLY SUNDAY MORNING. MARINERS CAN EXPECT WINDS OF 15 TO 20
KNOTS BY SUNRISE...AND IT IS LIKELY THAT SMALL CRAFT EXERCISE
CAUTION WILL BE ADVISED AT SOME POINT THIS EVENING FOR SUNDAY.
FOR THE REMAINDER OF THE WEEK...WINDS WILL VEER TO NORTHEAST THAN
EAST BY WEDNESDAY...BECOMING GENTLE TO MODERATE BREEZES BY MONDAY
MORNING ONWARDS.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED AT THE KEY WEST AND MARATHON TERMINALS
THROUGH THIS EVENING. A COLD FRONT WILL SWEEP THROUGH THE
SOUTHEASTERN GULF OF MEXICO TONIGHT...AND PASS ACROSS THE KEYS AND
SURROUNDING WATERS EARLY SUNDAY. THE PROBABILITY OF SUB-VFR
CONDITIONS INCREASES THROUGH THE OVERNIGHT PERIOD. HAVE KEPT A VCSH
BEYOND 00Z FOR BOTH LOCATIONS. AND UPCOMING TAF ISSUANCES WILL
LIKELY HAVE TEMPO GROUPINGS FOR REDUCTIONS IN CIGS AND VSBY DUE TO
HEAVIER SHOWERS LATER TONIGHT. GENTLE SOUTHERLY BREEZES WILL TURN TO
THE WEST BY LATE THIS EVENING...AND THEN TO THE NORTHWEST AOA
SUNRISE SUNDAY.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...IN 1882...THE TEMPERATURE IN
KEY WEST CLIMBED TO 87 DEGREES. THIS IS A LONG-STANDING DAILY HIGH
TEMPERATURE RECORD IN KEY WEST FOR MARCH 29. TEMPERATURE RECORDS IN
KEY WEST DATE BACK TO 1872.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  75  79  68  79 / 40 30 0 0
MARATHON  76  80  68  81 / 40 30 0 0

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........DEVANAS
AVIATION/NOWCASTS.....04
DATA COLLECTION.......VICKERY

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Mar 29, 5:50 PM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
550 PM EDT SAT MAR 29 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-301000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD
SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND
BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO
THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE
OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS
OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE
20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS
20 TO 60 NM OUT-
550 PM EDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS WELL AS
NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN. THE
PRIMARY THUNDERSTORM HAZARDS ARE WIND GUSTS NEAR 40 MPH AND CLOUD TO
SURFACE LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE COASTAL WATERS OF THE
FLORIDA STRAITS AND OFFSHORE GULF OF MEXICO SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SUNDAY NIGHT
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

In the hours before

Special weather statement, Mar 29, 8:59 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KEY WEST FL
859 PM EDT SAT MAR 29 2014

FLZ076-077-300200-
MONROE/MIDDLE KEYS FL-MONROE/UPPER KEYS FL-
859 PM EDT SAT MAR 29 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MIDDLE KEYS IN
MONROE AND MONROE/UPPER KEYS COUNTIES FOR STRONG THUNDERSTORM WIND
GUSTS VALID UNTIL 1000 PM EDT...

AT 857 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED 9 MILES NORTH OF
MARATHON...MOVING EAST AT 30 TO 40 MPH. THIS LINE OF THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND BOOT KEY...MARATHON...KEY COLONY
BEACH...GRASSY KEY...LONG KEY...LAYTON...CRAIG KEY...UPPER MATECUMBE
KEY...WHALE HARBOR...AND TAVERNIER. THROUGH 1000 PM EDT...STRONG
WIND GUSTS OF UP TO 45 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY
INSIDE A COMPLETELY ENCLOSED BUILDING. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN KEY WEST DIRECTLY AT 3 0 5...2 9 6...1 3 1 6...EXTENSION 3.

FUTTERMAN

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:37 PM EDTSpecial Marine WarningKEY53 min
Mar 29, 8:44 PM EDTSpecial Marine WarningKEY61 min
Mar 29, 8:49 PM EDTSpecial Marine WarningKEY56 min
Mar 29, 9:24 PM EDTSpecial Marine WarningKEY66 min
Mar 29, 9:27 PM EDTSpecial Marine WarningKEY63 min
Mar 29, 9:41 PM EDTSpecial Marine WarningKEY64 min
Mar 29, 10:26 PM EDTSpecial Marine WarningKEY64 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.